MAUDE Adverse Event Report: SOLTA MEDICAL INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT4.00F6-900
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Codes Bruise/Contusion (1754); Erythema (1840); Blister (4537)
Date of Event 12/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient experienced a red blister of the right temple the day after a thermage flx treatment of the face and neck.The patient applied aquafor at home and was given exosomes during a follow up appointment.Four weeks post procedure, the patient was given additional exosomes.At that time, the patient was still healing and seemed to be getting better.The patient reportedly experienced redness and bruising during the healing process.During the treatment, tip too warm error(s) occurred.The highest level of treatment was 2.5-3.0.Solta medical branded cryogen was used with an unknown total amount of coupling fluid.Coupling fluid was applied on every pass and before every vector.This was the first time the treatment tip was used on a patient, and it was inspected prior to use with no discrepancies found.The tip was not inspected at any time during the treatment.The patient had not received any other treatment to the symptom area on the procedure date or within 90 days prior.The patient has historically received quarterly clear and brilliant treatments with application of benzocaine, lidocaine, and tetracaine (blt) cream prior to the treatment.
 
Additional Manufacturer Narrative
The treatment tip and data log from the event are not available for evaluation.A review of the manufacturing records showed all requirements were met.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Review of manufacturing records show final manufacturing test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.According to the thermage flx system user manual, burns and blisters are a known possible side effect of thermage flx treatment.The procedure produces heating in the upper layers of the skin, and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Provider¿s report of ec78c (tip too warm) error could not be confirmed since data card logs were unavailable for return.Based on the available information, no causal factors can be determined and no conclusions can be drawn.No corrective action is necessary at this time.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL INC.
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL INC.
11720 n creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 n creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key21246621
Report Number3011423170-2025-00248
Device Sequence Number14359402
Product Code GEI
UDI-Device Identifier00816995021438
UDI-Public00816995021438
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT4.00F6-900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale